# SDR SWAA2021081306384

- Difficulty date: August 4, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N559WN
- Make and model: Boeing 737-73V
- Aircraft serial: 30249
- Aircraft time: 48,806 hours, 34,131 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Bs 500b S26l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT LOCATED BETWEEN BS500B FWD FACE AND STR26L FWD CARGO COMPARTMENT / REPLACED ANGLE - SUPPORT LOC. BTW BS500 B FWD FACE AND STR 26L FWD CARGO COMPART. I.A.W SRM B737-700 51-40-02 AND DWG #143A7505 REV. B AND 51-10-02 ITEM 9
